# SDR 95ZZZX2395

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Tube
- Part number: 632485
- Condition: Corroded
- Location: Seam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH TUBE WAS SENT IN FOR REPLATING.  AFTER CLEANING PUSH TUBE, CORROSION WAS FOUND IN SEAM PENTRATING THROUGH THE TUBE.  PUSH TUBES SHOULD BE MADE FROM SEAMLESS TUBING.
